MAUDE Adverse Event Report: IMMUCOR GTI DIAGNOSTICS, INC. LIFECODES HLA-DQA1/B1 SSO TYPING KIT

IMMUCOR GTI DIAGNOSTICS, INC. LIFECODES HLA-DQA1/B1 SSO TYPING KIT
Catalog Number 628930
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Immucor received a customer complaint on 26 february 2018 ((b)(4)) from a customer that contacted immucor regarding eight samples across three runs that generated a mistype with lifecodes hla-dqa1/b1 sso typing kit (lot 3006117).The customer reports that for these samples the dqa probe 207 was false negative resulting in dqa sample mistype for dqa1*02.In all cases, the samples were typed as dqa1*01 homozygous by lifecodes hla-dqa1/dqb1 sso typing kit lot 3006117.The samples were repeated for dqa locus by the customer on ssp/linkseq and the repeat typing results were dqa1*01, dqa1*02.The customer informed immucor that no incorrect results were reported.The customer chose to repeat the typings by another method due to probe 207 being close to the threshold and due to known gene associations with drb1.

Brand Name
LIFECODES HLA-DQA1/B1 SSO TYPING KIT
Common Device Name
LIFECODES HLA-DQA1/B1 SSO TYPING KIT
Manufacturer (Section D)
IMMUCOR GTI DIAGNOSTICS, INC.
20925 crossroads circle
waukesha WI 53186
MDR Report Key7542134
Report Number2183608-2018-00010
Device Sequence Number19195742
Product Code MZI
UDI-Device Identifier10888234400462
UDI-Public10888234400462
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
BK150302
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/15/2019
Device Catalogue Number628930
Device Lot Number3006117
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2018
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1